# SDR SWAA2017012411442

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 31,347 hours, 18,443 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX717750
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ELECTRIC OVERHEAT LIGHT ILLUMINATED INFLIGHT.  R&R NR 1 ELECTRIC HYDRAULIC PUMP IAW AMM.
